HPPD Gone Rampant
Zolpidem, Zopiclone, Dimenhydrinate & Diphenhydramine
Citation: evan. "HPPD Gone Rampant: An Experience with Zolpidem, Zopiclone, Dimenhydrinate & Diphenhydramine (exp63523)". Erowid.org. Mar 14, 2018. erowid.org/exp/63523
I'm a sixteen year old who has frequently used lunesta ambien benadryl and dramamine and I have pretty bad hppd. I never see random shit, like some people have reported seeing butterflies, but I constantly see moving spots of light everywhere. If I look at the sky, there are very clear floaters everywhere, and if I concentrate, clouds appear and they look like clouds of bugs from far away. Also, like when on sleeping pills, my eyes are very sensitive to light, and if something is bright enough it will stay in my vision as a huge usually blue blob (its really weird if they fill your whole vision) also the sleeping pills have seemed to cause the diphenhydramine hppd. That is to say I can tell the difference between the two and they intertwine and make each other worse. This isnt really bad for me except it reminds me of how I use way too many stupid drugs. The only real bad part is that now I'm stuck because I need the pills to sleep but they make my hppd worse. Also around my eyes have become dark and fucked up looking. I'm going to stop taking sleeping pills for a week or so to see if this gets better.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.